# SDR N6WA2015060804

- Difficulty date: June 8, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,751 hours, 21,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN CEILING EMER LIGHT AT ROW 15 NOT WORKING.  R & R EMER LIGHT BULB IAW AMM 33-51-01.
